# SDR FDEA201902110367

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Cracked
- Location: Bs 1786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT / CABIN SEAT TRACK AT STATION 1786 ,  X = 75.25 ( LEFT   HAND ) FOUND CRACK ON SEAT TRACK FLANGE AREA CABIN - CRACKED SEAT TRACK AT STATION 1786 X= 75.25 REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 1751 TO STATION 1887 X= 75.25 AS PER SRM 53-00-52-2R   FIG 201 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
